I’m 80 and had low grade prostate cancer for 8 years before Eligard and radiation became necessary. Exactly 2 months after the eligatd shot the side effects began. The most concerning and mysterious symptoms were the inconsistent occurances of blurred, double, halo & ghost vision changes no one could explain. I saw a neurologist (who ruled out brain and nerve causes and a neuro ophthalmologist who ruled out eye causes). My urologist didn’t think Eligard was responsible but I disagree.

Drugs: Eligard, Metformin, Metoprolol succinate, Atorvastatin calcium, Baby aspirin, Losartan, Alfuzosin hydrochloride

Conditions: Vision blurred, Diplopia, Hot flush, Fatigue, Abdominal bloating, Halo vision


Monthly rate: Free


Risk free: You have one month trial period. If you cancel within the first month, you don't need to pay.




Anything to say or ask Izzie4123? (This is optional)

{10 - toSay.length} characters remaining.

Login or Register (free) to follow

If you are an existing eHealthMe user, use your account information (forgot password?).



Agreement: By submitting, I agree with eHealthme.com's Terms of Service and Privacy Policy.

  • Please fill in your Email.
  • The email is registered but the given password is incorrect.
  • Please fill in your Password.
  • Please fill in your Display name.
  • Please fill in at least 10 characters for your message.
  • {stripeError}

Please wait...

{progressItem}

Related Care Guides like Izzie4123:

Drugs:
Conditions: